# SDR ASAA2016051616828

- Difficulty date: May 16, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 32,134 hours, 9,724 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN, .5" CRACK FOUND AT STABILIZER BS 129, 9.5" AFT OF FORWARD SPAR.  ACFT GROUNDED.  REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN AT STABILIZER BS 129. 9.5, AFT OF FWD SPAR IAW SRM 55-10-01-2R-11.
